# SDR SWIA201335572

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 12,500 hours, 7,118 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Malfunctioned
- Location: Acars
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE & ELECTRICAL BURNING SMELL ORIGINATING FROM ACARS PRINTER.  FLT 5160 REPLACED ACARS PRINTER IAW AMM, PN 497126-2 SN ON 44290988 SN OFF TP44290687.
